MAUDE Adverse Event Report: K2M, INC. CAYMAN UNITED PLATE INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CAYMAN UNITED PLATE INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7902-90033
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that outside the operating room, the cayman united plate inserter won't release from plate when loosened.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.
 
Additional Manufacturer Narrative
Visual, dimensional and functional analysis could not be performed as the device was not returned.Device and complaint history records could not be reviewed as a valid lot number was not provided and could not be obtained.Since the issue was noticed during inspection, a conclusive cause of the problem could not be identified.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker.If devices and / or additional information become available, this investigation will be reopened.
 
Event or Problem Description
It was reported that outside the or, the cayman united plate inserter won't release from plate when loosened.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.

Brand Name
CAYMAN UNITED PLATE INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12558384
Report Number3004774118-2021-00294
Device Sequence Number19979485
Product Code LXH
UDI-Device Identifier10888857383708
UDI-Public10888857383708
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7902-90033
Device Catalogue Number7902-90033
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown